Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swallen legs and penis with HIV
Dec 17, 2005

I was recently diagnosed with HIV and have been on medication for one week. I have had swelling in my legs and around my penis for a few weeks now. I was hoping the medication would take care of this but it hasn`t. Is there something I can do?

Response from Dr. Henry

Since the sweling in the legs and genitals was present prior to starting your HIV meds it would seem that the meds are not causing the problem. People with HIV can have a large number of HIV-related and unrelated skin/vacular problems. Some might get better with HIV meds over time (if HIV related) but many would not. You need to have the swelling evaluated by your HIV specialist and perhaps a skin specialist (dermatologist) to establish the cause and suggest a targeted treatment. KH



Previous
Increasing loss of sex drive
Next
Re: I need serious help.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement